Free Access
RAIRO. Inform. théor.
Volume 19, Number 4, 1985
Page(s) 351 - 357
Published online 01 February 2017
  1. 1. S. EILENBERG, Automata, Languages and Machines, Academic Press, Vol. A, 1974. [Zbl: 0317.94045] [Google Scholar]
  2. 2. K. HASHIGUCHI, Limitedness Theorem on Finite Automata with Distance Functions, J. Comp. Syst Sc., Vol. 24, 1982, p. 233-244. [MR: 661652] [Zbl: 0513.68051] [Google Scholar]
  3. 3. G. MARKOWSKY, Bounds on the Index and Period of a Binary Relation on a finite Set, Semigroup Forum, Vol. 13, 1977, p. 253-259. [EuDML: 134218] [MR: 446762] [Zbl: 0353.20055] [Google Scholar]
  4. 4. E. SELMER, On the Linear Diophantine Problem of Frobenius, J. reine angew. Math., Vol. 293/294, 1977, p. 1-17. [EuDML: 151886] [MR: 441855] [Zbl: 0349.10009] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.